• Mortini, Raymond (Universite de Lorraine Departement de Mathematiques et Institut Elie Cartan de Lorraine) ;
  • Sasane, Amol (Department of Mathematics London School of Economics)
  • 투고 : 2015.01.07
  • 발행 : 2016.01.31


It is shown that the algebra $\mathfrak{H}^{\infty}$ of bounded Dirichlet series is not a coherent ring, and has infinite Bass stable rank. As corollaries of the latter result, it is derived that $\mathfrak{H}^{\infty}$ has infinite topological stable rank and infinite Krull dimension.


  1. E. Amar, Non coherence de certains anneaux de fonctions holomorphes, Illinois J. Math. 25 (1981), no. 1, 68-73.
  2. H. Bass, Algebraic K-Theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968.
  3. H. Bohr, Uber die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletscher Reihen ${\sum}a_n/n^s$, Nachr. Ges. Wiss. Gottingen Math. Phys. 1913 (1913), 441-488.
  4. S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1960), 457-473.
  5. S. Glaz, Commutative coherent rings, Lecture Notes in Mathematics, 1371, Springer-Verlag, Berlin, 1989.
  6. S. Glaz, Commutative coherent rings: historical perspective and current developments, Nieuw Arch. Wisk. (4) 10 (1992), no. 1-2, 37-56.
  7. G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 3rd ed. Oxford, at the Clarendon Press, 1954.
  8. H. Hedenmalm, P. Lindqvist, and K. Seip, A Hilbert space of Dirichlet series and systems of dilated functions in $L^2$(0, 1), Duke Math. J. 86 (1997), no. 1, 1-37.
  9. R. C. Heitmann, Generating ideals in Prufer domains, Pacific J. Math. 62 (1976), no. 1, 117-126.
  10. B. Maurizi and H. Queffelec, Some remarks on the algebra of bounded Dirichlet series, J. Fourier Anal. Appl. 16 (2010), no. 5, 676-692.
  11. W. S. McVoy and L. A. Rubel, Coherence of some rings of functions, J. Funct. Anal. 21 (1976), no. 1, 76-87.
  12. R. Mortini, An example of a subalgebra of $H^{\infty}$ on the unit disk whose stable rank is not finite, Studia Math. 103 (1992), no. 3, 275-281.
  13. M. von Renteln, Primideale in der topologischen Algebra $H^{\infty}{\beta}$, Math. Z. 157 (1977), no. 1, 79-82.
  14. M. A. Rieffel, Dimension and stable rank in the K-theory of C*-algebras, Proc. London Math. Soc. (3) 46 (1983), no. 2, 301-333.
  15. K. Seip, Interpolation by Dirichlet series in $H^{\infty}$, In Linear and Complex Analysis, 153-164, Amer. Math. Soc. Transl. Ser. 2, 226, Amer. Math. Soc., Providence, RI, 2009.
  16. D. Suarez, Trivial Gleason parts and the topological stable rank of $H^{\infty}$, Amer. J. Math. 118 (1996), no. 4, 879-904.
  17. S. Treil, The stable rank of the algebra $H^{\infty}$ equals 1, J. Funct. Anal. 109 (1992), no. 1, 130-154.